MathSciNet Relay Station
MathSciNet bibliographic data
MR2121985 52B12 (52C20)
Zamfirescu, Carol Acute triangulations of the double triangle. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 47(95) (2004), no. 3-4, 189–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement